Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 86, NWS North Platte, NE

June 6, 2014Cherry County, Sheridan County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 6, 2014, 11:52 AM MDT for Cherry County, Sheridan County, Nebraska. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2014, 11:52 AM MDT (17:52 UTC)
Expired
Jun 6, 2014, 12:35 PM MDT
In force
43 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cherry County, NE, Sheridan County, NE

The radar

The North Platte radar (KLNX), 149 km from the middle of the area, began a volume at 17:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 12:10 PM MDTFUNNEL CLOUD4 E Gordon, NEFUNNEL CLOUD REPORTED BY THE GORDON FIRE DEPARTMENT MOVING NORTHEAST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KRAP), launched 12:00Z, 5.9 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2014-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2014-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
691 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
585 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

916 
WUUS53 KLBF 061752
SVRLBF
NEC031-161-061845-
/O.NEW.KLBF.SV.W.0086.140606T1752Z-140606T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1152 AM MDT FRI JUN 6 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
  EAST CENTRAL SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 1245 PM MDT

* AT 1147 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES SOUTH
  OF GORDON...AND MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  ROCK HILL...BAYONNE AND INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 110 AND 120.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4287 10211 4277 10180 4253 10204 4260 10223
TIME...MOT...LOC 1752Z 205DEG 18KT 4266 10210

HAIL...1.00IN
WIND...60MPH

$$

BROOKS
2 follow-up statements
978 
WWUS53 KLBF 061800
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
100 PM CDT FRI JUN 6 2014

NEC031-161-061845-
/O.CON.KLBF.SV.W.0086.000000T0000Z-140606T1845Z/
SHERIDAN NE-CHERRY NE-
1200 PM MDT FRI JUN 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
CHERRY AND EAST CENTRAL SHERIDAN COUNTIES UNTIL 1245 PM MDT...

AT 1157 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTHEAST
OF GORDON...AND MOVING NORTHEAST AT 25 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS. GOLF BALL SIZE HAIL WAS REPORTED 
10 MILES SOUTH-SOUTHEAST OF GORDON.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ROCK HILL...BAYONNE AND INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 110 AND 120.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4258 10203 4262 10217 4287 10211 4277 10180
TIME...MOT...LOC 1759Z 207DEG 20KT 4269 10207

HAIL...1.75IN
WIND...60MPH

$$

KNUTSVIG
445 
WWUS53 KLBF 061835 RRA
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
135 PM CDT FRI JUN 6 2014

NEC031-161-061846-
/O.CAN.KLBF.SV.W.0086.000000T0000Z-140606T1845Z/
SHERIDAN NE-CHERRY NE-
1235 PM MDT FRI JUN 6 2014

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CHERRY AND EAST
CENTRAL SHERIDAN COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.

LAT...LON 4258 10203 4262 10217 4287 10211 4277 10180
TIME...MOT...LOC 1836Z 207DEG 20KT 4287 10194

$$

KNUTSVIG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 10:49 AM MDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jun 6, 10:49 AM MDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1149 AM CDT FRI JUN 6 2014

.SYNOPSIS...
ISSUED AT 359 AM CDT FRI JUN 6 2014

H5 ANALYSIS THIS MORNING HAS A FAIRLY ZONAL PATTERN ACROSS THE
WESTERN AND CENTRAL CONUS. ELONGATED HIGH PRESSURE WAS ANCHORED
ALONG THE SRN TIER OF STATES. AN AREA OF LOW PRESSURE WAS NOTED
OVER NR SASKATCHEWAN. THIS FEATURE IS EXPECTED TO DEEPEN AS IT
TRACKS TOWARD HUDSON BAY OVER THE NEXT 24 TO 36 HRS. BEHIND THIS
FEATURE...A TROUGH OF LOW PRESSURE WILL DEEPEN ACROSS THE NORTH
CENTRAL CONUS...WITH A DECENT COLD FROPA EXPECTED ACROSS THE NRN
PLAINS OVER THE NEXT 24 HRS. AT THE SURFACE...A COLD FRONT
EXTENDED FROM NORTHWESTERN MINNESOTA...INTO CENTRAL SD...INTO
EAST CENTRAL WYOMING. A COUPLE OF CONVECTIVE COMPLEXES WERE
IMPACTING THE CENTRAL AND NRN PLAINS THIS MORNING. THE FIRST WAS
OVER NWRN SD AND A SECOND EXTENDED FROM EAST CENTRAL COLORADO
INTO NWRN KS. AS OF 3 AM CDT...UNDER MOSTLY CLEAR
SKIES...TEMPERATURES RANGED FROM 53 AT NORTH PLATTE TO 63 AT
OGALLALA.

&&

.UPDATE...
ISSUED AT 1148 AM CDT FRI JUN 6 2014

FORECAST HAS BEEN UPDATED TO ACCOUNT FOR PRECIPITATION TRENDS.
SHOWERS AND A FEW THUNDERSTORMS HAVE DEVELOPED IN AN AREA OF
CONVERGENCE OVER THE EASTERN PANHANDLE. ELSEWHERE MID LEVEL WARM
AIR ADVECTION AND STEEP LOW LEVEL LAPSE RATES HAVE BROUGHT ON A
FAIRLY DENSE CUMULUS FIELD FROM SOUTHWEST INTO CENTRAL NEBRASKA.
MOISTURE TRANSPORT WILL INCREASE ACROSS THE AREA THIS AFTERNOON SO
EXPECT THE ACTIVITY TO THE WEST TO CONTINUE TO INCREASE IN
COVERAGE...THEN WILL SHIFT EAST THIS AFTERNOON AND EVENING AS A
SHORTWAVE TROUGH NOW OVER NORTHWEST COLORADO PUSHES INTO NEBRASKA.
CONTINUE TO MONITOR CHANCES FOR STRONG TO SEVERE STORMS TODAY.
DOES LOOK LIKE AS THE SHORTWAVE TO THE WEST MOVES CLOSER TO HELP
ENHANCE ACTIVITY DEVELOPING OVER THE PANHANDLE STORMS SHOULD
INTENSIFY. DEEP LAYER SHEAR IS MARGINAL...BUT MAY BE ENOUGH TO
SUPPORT ORGANIZATION FOR SOME STRONGER STORMS.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 359 AM CDT FRI JUN 6 2014

SHORT TERM FORECAST CHALLENGES ARE PRECIPITATION CHANCES IN
ASSOCIATION WITH AN APPG COLD FRONT AND MID LEVEL
DISTURBANCE...THEN TEMPERATURES. FOR TODAY...AN APPROACHING COLD
FRONT IS EXPECTED TO APPROACH NORTHWESTERN NEBRASKA...AND IS
EXPECTED TO BE POSITIONED ACROSS THE NORTHERN PANHANDLE INTO
WESTERN PORTIONS OF CHERRY COUNTY BY 00Z SATURDAY. AT THE SAME
TIME...AN APPROACHING MID LEVEL DISTURBANCE FROM WYOMING AND JET
STREAK ACROSS THE DAKOTAS...WILL INCREASE LIFT ACROSS WESTERN
NEBRASKA THIS MORNING...TRANSITIONING EAST THIS AFTERNOON. WITH
SURFACE HEATING...AND SOME RESPECTABLE DEEP LAYER WIND
SHEAR...THERE IS A THREAT FOR SOME SEVERE STORMS LATER TODAY. THE
THREAT WILL BE MOST PRONOUNCED SOUTH OF THE FRONT...OR GENERALLY
SOUTH OF A LINE FROM ANTIOCH TO CODY. CAPES SOUTH OF THIS
FEATURE...WILL REACH 1000 TO 2000 J/KG LATER THIS
AFTERNOON...COUPLED WITH DEEP LAYER SHEAR OF 30 TO 40 KTS...COULD
MAKE FOR SOME STRONG TO MARGINALLY SEVERE STORMS LATER THIS
AFTERNOON AND EVENING. STORM SEVERITY WILL DIMINISH QUICKLY NORTH
OF THE FRONT THIS EVENING INTO THE OVERNIGHT HRS WITH SHOWERS A
THREAT LATE INTO THE OVERNIGHT. MUCH COOLER AIR WILL PUSH INTO
THE FORECAST AREA OVERNIGHT WITH H85 TEMPS AS LOW AS 4C OVER THE
NERN NEBRASKA PANHANDLE. FORTUNATELY CLOUD COVER AND LOW LEVEL
MOISTURE...SHOULD PREVENT TEMPS FROM REACHING THE LOWER 40S IN
THE NORTHWEST TONIGHT. EVEN WITH THE CLOUD COVER...OVERNIGHT LOWS
WILL BE IN THE UPPER 40S TO LOWER 50S.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 359 AM CDT FRI JUN 6 2014

UNSEASONABLY COOL AND WET WEEKEND WITH A SLOW WARM UP TO MORE
SEASONAL TEMPS NEXT WEEK.

CANADIAN HIGH PRESSURE SLIDES SOUTH ACROSS THE NORTHERN PLAINS ON
SATURDAY. AHEAD OF THE HIGH...EASERLY/SOUTHEASTERLY WINDS WILL
RETURN SOME BETTER MOISTURE AND DEW PTS RISE TO AROUND 50. RAIN
CHANCES EARLY IN THE MORNING ON SATURDAY...THEN SKIES WILL SEE
SOME PEAKS OF SUN FOR THE AFTERNOON. THE HIGH TEMPS ON SATURDAY
WILL BE INTO THE 60S TO AROUND 70.

SUNDAY A STRONG DISTURBANCE WILL MOVE ACROSS THE CWA. MODELS IN
DECENT AGREEMENT WITH RAIN CHANCES IN THE NW EARLY...WITH THE
ACTIVITY SLIDING SOUTHEAST DURING THE DAY. PRECIP WILL GENERALLY
BE RAIN SHOWERS...WITH AFTERNOON HEATING...ALBEIT LIMITED DUE TO
CLOUDS AND SHOWERS...POSSIBLY CREATING SOME MORE INSTABILITY AND
A BETTER CHANCE FOR THUNDERSTORMS.

MONDAY INTO TUESDAY A WARM UP TO MORE SEASONAL TEMPS IS EXPECTED.
AS THE WARM FRONT LIFTS ACROSS THE AREA...MAY SEE SOME WAA
SHOWERS...HOWEVER MOISTURE IS LIMITED AND LIKELY ONLY TO SEE AN
INCREASE OF CLOUDS.

REST OF THE EXTENDED LOOKS MORE LIKE A TYPICAL SUMMER TIME ACTIVE
PATTERN. A COLD FRONT WILL PUSH ACROSS THE AREA WED NIGHT THEN
STALL TO THE SOUTH. SHOWER CHANCES ASSOCIATED WITH THE BOUNDARY
PASSAGE.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING)
ISSUED AT 650 AM CDT FRI JUN 6 2014

A STRONG COLD FRONT WILL APPROACH AND PASS THROUGH WESTERN AND
NORTH CENTRAL NEBRASKA OVER THE NEXT 12 TO 18 HOURS. THIS FEATURE
WILL SPREAD SHOWERS AND THUNDERSTORMS TO WESTERN AND NORTH CENTRAL
NEBRASKA...BEGINNING AT 18Z TODAY AND PERSISTING THROUGH MID
EVENING. CIGS WILL LOWER TO AROUND 7000 FT AGL TODAY SOUTH OF THE
FRONT...AND ARE EXPECTED TO LOWER TO MVFR LEVELS BEHIND THE FRONT
LATER TONIGHT. SOME CIGS MAY DROP BLO 1000 FT AGL OVERNIGHT
TONIGHT. AT THIS TIME...FORECAST CONFIDENCE IS NOT HIGH ENOUGH TO
INSERT IFR CIGS IN THE 12Z TAF ISSUANCE. WINDS WILL BE FROM THE
SOUTHEAST AT 10 TO 20 KTS TODAY...SHIFTING TO THE NORTHEAST AT
AROUND 10 KTS LATER TONIGHT.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...BROOKS
SYNOPSIS...CLB
SHORT TERM...CLB
LONG TERM...MASEK
AVIATION...CLB
Hazardous weather outlook, Jun 6, 3:49 AM MDT, 8 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
449 AM CDT FRI JUN 6 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-071000-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
449 AM CDT FRI JUN 6 2014 /349 AM MDT FRI JUN 6 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

A COLD FRONT WILL APPROACH WESTERN AND NORTH CENTRAL NEBRASKA
LATER TODAY AND THIS EVENING. SHOWERS AND THUNDERSTORMS WILL
DEVELOP AS THE FRONT ADVANCES ACROSS THE OUTLOOK AREA. SOME STORMS
MAY BE ON THE STRONG TO SEVERE SIDE WITH LARGE HAIL AND DAMAGING
WINDS BEING THE MAIN SEVERE THREATS. AT THIS TIME...THE MAIN
SEVERE THREAT IS WEST OF A LINE FROM NAPER TO ERICSON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH MONDAY...AND TUESDAY
NIGHT THROUGH THURSDAY. AT THIS TIME...IT IS TOO EARLY TO
DETERMINE THE DEGREE OF SEVERE THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

CLB

In the hours before

Local storm report, Jun 6, 11:44 AM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1244 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1241 PM     HAIL             6 S ELI                 42.85N 101.44W
06/06/2014  M0.50 INCH       CHERRY             NE   TRAINED SPOTTER

&&

CARMEL
Special weather statement, Jun 6, 11:49 AM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1249 PM CDT FRI JUN 6 2014

NEZ004-022-023-035-056-057-094-061830-
ARTHUR NE-DEUEL NE-GARDEN NE-GRANT NE-KEITH NE-SHERIDAN NE-WESTERN
CHERRY NE-
1149 AM MDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHERRY...ARTHUR...
SOUTHEASTERN SHERIDAN...NORTHWESTERN KEITH...GRANT...EASTERN GARDEN
AND NORTHERN DEUEL COUNTIES UNTIL 1230 PM MDT...

AT 1147 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ELI TO 16 MILES
SOUTH OF ELI TO 5 MILES NORTHEAST OF HYANNIS TO 14 MILES NORTHWEST OF
ARTHUR...AND MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  ARTHUR...
  WHITMAN...
  MEDICINE LAKE...
  HAYTHORN LAKE...
  JENSEN LAKE...
  DULUTH...
  CODY LAKE...
  CODY...
  PRATT LAKE...
  SPRING VALLEY LAKE...
  HIRE...
  SAND PUDDIN LAKE...
  GREEN LAKE...
  COGILL LAKE...
  LENA...
  THREE MILE LAKE...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BROOKS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 9:40 AM MDTRiver Flood WarningLBFDeuel, Keith6 days
Jun 6, 12:12 PM MDTTornado Warning Tornado observedLBFCherry, Sheridan23 min
Jun 6, 12:17 PM MDTSevere Thunderstorm WarningLBFCherry, Grant40 min
Jun 6, 12:18 PM MDTSevere Thunderstorm WarningLBFCherry42 min
Jun 6, 12:28 PM MDTSevere Thunderstorm WarningLBFGrant28 min
Jun 6, 12:40 PM MDTTornado WarningLBFCherry35 min
Jun 6, 1:01 PM MDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker44 min
Jun 6, 1:15 PM MDTSevere Thunderstorm WarningLBFCherry45 min
Jun 6, 1:39 PM MDTSevere Thunderstorm WarningLBFKeith51 min
Jun 6, 1:49 PM MDTSevere Thunderstorm WarningLBFArthur, Cherry, Grant, Hooker41 min
Jun 6, 1:55 PM MDTSevere Thunderstorm WarningLBFCherry, Keya Paha50 min
Jun 6, 2:01 PM MDTFlash Flood WarningLBFCherry6 hr
Jun 6, 2:05 PM MDTSevere Thunderstorm WarningLBFMcPherson40 min
Jun 6, 2:24 PM MDTSevere Thunderstorm WarningLBFHooker, McPherson, Thomas48 min
Jun 6, 2:31 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln44 min
Jun 6, 2:45 PM MDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha45 min
Jun 6, 2:59 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins46 min
Jun 6, 3:20 PM MDTFlash Flood WarningLBFCherry6 hr
Jun 6, 3:30 PM MDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha45 min
Jun 6, 3:43 PM MDTSevere Thunderstorm WarningLBFBrown, Rock47 min
Jun 6, 4:12 PM MDTSevere Thunderstorm WarningLBFLincoln63 min
Jun 6, 4:25 PM MDTSevere Thunderstorm WarningLBFLincoln65 min
Jun 6, 4:30 PM MDTAreal Flood AdvisoryLBFKeith, Lincoln, Perkins3 hr
Jun 6, 4:52 PM MDTSevere Thunderstorm WarningLBFLincoln38 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.